MAUDE Adverse Event Report: LDR MÉDICAL MOBI-C IMPLANT 15X19 H5 US; CERVICAL DISK PROSTHESIS

LDR MÉDICAL MOBI-C IMPLANT 15X19 H5 US; CERVICAL DISK PROSTHESIS
Model Number N/A
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This medwatch is submitted to send the results of the investigation: this medwatch complete the informations provided in the mdr reference 3004788213-2018-00050.Product was returned without decontamination form which prevent it's examination.The review of the device history records did not reveal any non-conformances to specifications or deviations in procedures that might have contributed to the reported event.From information initially provided, the problem came from the hospital technician who exceeded the threading limit causing the implant to fall off the inserter.Another implant was used and no delay was reported.The surgery was completed successfully with another implant of the same size.No impact on the patient.As mentioned in the surgical techniques : step 9 take care to stop threading as soon as full contact is achieved to avoid premature opening of the peek cartridge and releasing the implant.The investigation found no evidence to indicate device issue.Root cause: mishandling during implant assembly on the inserter.Returned in incomplete state.
 
Event or Problem Description
Mobi-c p&f us: disassembly.It was a cervical disc replacement.Issue occured while loading the implant on the inserter.As described by reporter : the hospital surgical technologist threaded the implant off the inserter.Another implant was used to complete the surgery successfully.No impact on patient.

Brand Name
MOBI-C IMPLANT 15X19 H5 US
Common Device Name
CERVICAL DISK PROSTHESIS
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine 10300
FR  10300
MDR Report Key8712561
Report Number3004788213-2019-00177
Device Sequence Number2662932
Product Code MJO
UDI-Device Identifier03662663000185
UDI-Public03662663000185
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2021
Device Model NumberN/A
Device Catalogue NumberMB3595
Device Lot Number5279995
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2018
Initial Report FDA Received Date06/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age57 YR